zbMATH — the first resource for mathematics

Generalized ordinary differential equations. (English) Zbl 0094.05804

34-00 General reference works (handbooks, dictionaries, bibliographies, etc.) pertaining to ordinary differential equations
Full Text: EuDML Link
[1] J. Kurzweil: Generalized Ordinary Differential Equations and Continuous Dependence on a Parameter. Czechoslovak Mathematical Journal 7 (82): 3 (1957), 418 - 449. · Zbl 0090.30002
[2] Я. Курцвейлъ: Обобщенные обыкновенные дифференциальные уравнения, решения которых допускают разрывы. Прикладная математика и механика, 22 : 3 (1958), 27-45. · Zbl 0995.62501
[3] В. В. Немыцкий, В. В. Степанов: Качественная теория дифференциальных уравнений. второе издание, Москва 1949. · Zbl 1152.51302
[4] E. Kamke: Differentialgleichungen reeller Funktionen. Leipzig 1956. · Zbl 0073.07802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.